Skip to main content
×
×
Home

VARIÉTÉS DE KISIN STRATIFIÉES ET DÉFORMATIONS POTENTIELLEMENT BARSOTTI-TATE

  • Xavier Caruso (a1), Agnès David (a2) and Ariane Mézard (a3)
Abstract

Let $F$ be a unramified finite extension of $\mathbb{Q}_{p}$ and $\overline{\unicode[STIX]{x1D70C}}$ be an irreducible mod $p$ two-dimensional representation of the absolute Galois group of $F$ . The aim of this article is the explicit computation of the Kisin variety parameterizing the Breuil–Kisin modules associated to certain families of potentially Barsotti–Tate deformations of $\overline{\unicode[STIX]{x1D70C}}$ . We prove that this variety is a finite union of products of $\mathbb{P}^{1}$ . Moreover, it appears as an explicit closed connected subvariety of $(\mathbb{P}^{1})^{[F:\mathbb{Q}_{p}]}$ . We define a stratification of the Kisin variety by locally closed subschemes and explain how the Kisin variety equipped with its stratification may help in determining the ring of Barsotti–Tate deformations of  $\overline{\unicode[STIX]{x1D70C}}$ .

Soient $F$ une extension finie non ramifiée de $\mathbb{Q}_{p}$ et $\overline{\unicode[STIX]{x1D70C}}$ une représentation modulo $p$ irréductible de dimension 2 du groupe de Galois absolu de $F$ . L’objet de ce travail est la détermination de la variété de Kisin qui paramètre les modules de Breuil-Kisin associés à certaines familles de déformations potentiellement Barsotti-Tate de $\overline{\unicode[STIX]{x1D70C}}$ . Nous démontrons que cette variété est une réunion finie de produits de $\mathbb{P}^{1}$ qui s’identifie à une sous-variété explicite connexe de $(\mathbb{P}^{1})^{[F:\mathbb{Q}_{p}]}$ . Nous définissons une stratification de la variété de Kisin en sous-schémas localement fermés et expliquons enfin comment la variété de Kisin ainsi stratifiée peut aider à déterminer l’anneau des déformations potentiellement Barsotti-Tate de  $\overline{\unicode[STIX]{x1D70C}}$ .

Copyright
References
Hide All
1. Breuil, C., Sur un problème de compatibilité local-global modulo p pour GL2 (avec un appendice de L. Dembélé), J. Reine Angew. Math. 692 (2014), 176.
2. Breuil, C. et Mézard, A., Multiplicités modulaires raffinées, Bull. Soc. Math. France 142 (2014), 127175.
3. Caruso, X., Représentations galoisiennes p-adiques et (𝜑, 𝜏)-modules, Duke Math. J. 162(13) (2013), 25252607.
4. Caruso, X., Estimation des dimensions de certaines variétés de Kisin, J. Reine Angew. Math. (2015), doi:10.1515/crelle-2014-0066.
5. Caruso, X., David, A. et Mézard, A., Calculs d’anneaux de déformations potentiellement Barsotti-Tate, À paraître aux Trans. Amer. Math. Soc.
6. Caruso, X. et Liu, T., Quasi semistable representations, Bull. Soc. Math. France 137 (2009), 185223.
7. De Jong, A. J., Crystalline Dieudonné module theory via formal and rigid geometry, Publ. Math. Inst. Hautes Études Sci. 82 (1995), 596.
8. Emerton, M. et Gee, T., A geometric perspective on the Breuil–Mézard conjecture, J. Math. Jussieu 13 (2014), 183223.
9. Fontaine, J.-M., Représentations p-adiques des corps locaux I, in The Grothendieck Festschrift, Vol. II, Progress in Mathematics, vol. 87, pp. 249309 (Birkhäuser Boston, Boston, MA, 1990).
10. Fontaine, J.-M., Représentations -adiques potentiellement semi-stables, Astérisque 223 (1994), 321347.
11. Hellmann, E., On the structure of some moduli spaces of finite flat group schemes, Mosc. Math. J. 9 (2009), 531561.
12. Hellmann, E., Connectedness of Kisin’s varieties for GL2 , Adv. Math. 228 (2011), 219240.
13. Imai, N., Finite flat models of constant group schemes of rank two, Proc. Amer. Math. Soc. 138 (2010), 38273833.
14. Imai, N., Ramification and moduli spaces of finite flat models, Ann. Inst. Fourier 61 (2011), 19431975.
15. Kisin, M., Crystalline representations and F-crystals, Progr. Math. 253 (2006), 459496.
16. Kisin, M., Potentially semi-stable deformation rings, J. Amer. Math. Soc. 21(2) (2008), 513546.
17. Kisin, M., Moduli of finite flat group schemes and modularity, Ann. of Math. (2) 107 (2009), 10851180.
18. Kisin, M., The structure of potentially semi-stable deformation rings, in Actes du Congrès International des Mathématiciens, Vol. II, pp. 294311. (2010).
19. Mazur, B., Deforming Galois representations, in Galois Groups Over ℚ (Berkeley CA, 1987), Volume 16, pp. 395437 (Math. Sci. Res. Inst. Publ., 1989).
20. Pappas, G. et Rapoport, M., 𝛷-modules and coefficient spaces, Mosc. Math. J. 9 (2009), 625663.
21. Wintenberger, J.-P., Le corps des normes de certaines extensions infinies de corps locaux; applications, Ann. Sci. Éc. Norm. Supér. (4) 16 (1983), 5989.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Journal of the Institute of Mathematics of Jussieu
  • ISSN: 1474-7480
  • EISSN: 1475-3030
  • URL: /core/journals/journal-of-the-institute-of-mathematics-of-jussieu
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed